skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: assunto: Mathematics remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Problem of Linear Conjugation with Multipoint Conditions in the Case of Multiple Nodes for Higher-Order Strictly Hyperbolic Homogeneous Equations
Material Type:
Artigo
Adicionar ao Meu Espaço

Problem of Linear Conjugation with Multipoint Conditions in the Case of Multiple Nodes for Higher-Order Strictly Hyperbolic Homogeneous Equations

Savka, I. Ya ; Tymkiv, I. R.

Journal of mathematical sciences (New York, N.Y.), 2024, Vol.282 (5), p.718-734 [Periódico revisado por pares]

Cham: Springer International Publishing

Texto completo disponível

2
Metric Estimates of the Characteristic Determinant of Multipoint Problem for an Euler-Type Equation
Material Type:
Artigo
Adicionar ao Meu Espaço

Metric Estimates of the Characteristic Determinant of Multipoint Problem for an Euler-Type Equation

Il’kiv, V. S. ; Symotiuk, M. M. ; Sloniovskyi, Ya. O.

Journal of mathematical sciences (New York, N.Y.), 2024, Vol.282 (5), p.678-698 [Periódico revisado por pares]

Cham: Springer International Publishing

Texto completo disponível

3
Nonlocal Boundary-Value Problem for an Equation with Differentiation Operator z ∂/∂z in a Refined Sobolev Scale
Material Type:
Artigo
Adicionar ao Meu Espaço

Nonlocal Boundary-Value Problem for an Equation with Differentiation Operator z ∂/∂z in a Refined Sobolev Scale

Ilkiv, V. S. ; Strap, N. І. ; Volyanska, І. І.

Journal of mathematical sciences (New York, N.Y.), 2023-07, Vol.273 (6), p.885-900 [Periódico revisado por pares]

Cham: Springer International Publishing

Texto completo disponível

4
Internal and Startup Controls of the Solutions of Boundary-Value Problem for Parabolic Equations with Degenerations
Material Type:
Artigo
Adicionar ao Meu Espaço

Internal and Startup Controls of the Solutions of Boundary-Value Problem for Parabolic Equations with Degenerations

Isariuk, І. М. ; Pukal’s’kyi, І. D.

Journal of mathematical sciences (New York, N.Y.), 2023-05, Vol.272 (1), p.14-28 [Periódico revisado por pares]

Cham: Springer International Publishing

Texto completo disponível

5
Differential-Symbol Method of Solving the Dirichlet Problem in an Infinite Strip for a System of Differential Equations with Shifts
Material Type:
Artigo
Adicionar ao Meu Espaço

Differential-Symbol Method of Solving the Dirichlet Problem in an Infinite Strip for a System of Differential Equations with Shifts

Nytrebych, Zinovii M.

Journal of mathematical sciences (New York, N.Y.), 2022-12, Vol.268 (2), p.222-232 [Periódico revisado por pares]

Cham: Springer International Publishing

Texto completo disponível

6
On a nonlinear parabolic equation with fractional Laplacian and integral conditions
Material Type:
Artigo
Adicionar ao Meu Espaço

On a nonlinear parabolic equation with fractional Laplacian and integral conditions

Tuan, Nguyen Huy ; Tri, Vo Viet ; O'Regan, Donal

Applicable analysis, 2022-11, Vol.101 (17), p.5974-5988 [Periódico revisado por pares]

Abingdon: Taylor & Francis

Texto completo disponível

7
On initial inverse problem for nonlinear couple heat with Kirchhoff type
Material Type:
Artigo
Adicionar ao Meu Espaço

On initial inverse problem for nonlinear couple heat with Kirchhoff type

Nam, Danh Hua Quoc

Advances in difference equations, 2021-12, Vol.2021 (1), p.1-15, Article 512 [Periódico revisado por pares]

Cham: Springer International Publishing

Texto completo disponível

8
Conditions of solvability of the nonlocal boundary-value problem for a differential-operator equation with weak nonlinearity
Material Type:
Artigo
Adicionar ao Meu Espaço

Conditions of solvability of the nonlocal boundary-value problem for a differential-operator equation with weak nonlinearity

Il’kiv, Volodymyr S. ; Strap, Nataliya I. ; Volyanska, Iryna I.

Journal of mathematical sciences (New York, N.Y.), 2021-08, Vol.256 (6), p.753-769 [Periódico revisado por pares]

New York: Springer US

Texto completo disponível

9
Recovering the source term for parabolic equation with nonlocal integral condition
Material Type:
Artigo
Adicionar ao Meu Espaço

Recovering the source term for parabolic equation with nonlocal integral condition

Duc Phuong, Nguyen ; Baleanu, Dumitru ; Thanh Phong, Tran ; Dinh Long, Le

Mathematical methods in the applied sciences, 2021-07, Vol.44 (11), p.9026-9041 [Periódico revisado por pares]

Freiburg: Wiley Subscription Services, Inc

Texto completo disponível

10
Nonlocal Problem with Multipoint Perturbations of Dirichlet Conditions for Even-Order Partial Differential Equations with Constant Coefficients
Material Type:
Artigo
Adicionar ao Meu Espaço

Nonlocal Problem with Multipoint Perturbations of Dirichlet Conditions for Even-Order Partial Differential Equations with Constant Coefficients

Baranetskij, Ya. O. ; Kalenyuk, P. I.

Journal of mathematical sciences (New York, N.Y.), 2021-07, Vol.256 (4), p.375-397 [Periódico revisado por pares]

New York: Springer US

Texto completo disponível

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (95)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (95)
  2. Newsletter Articles  (1)
  3. Livros  (1)
  4. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2008  (6)
  2. 2008Até2011  (12)
  3. 2012Até2015  (17)
  4. 2016Até2020  (45)
  5. Após 2020  (18)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.